... still over 200. I am now up to 13 units and discouraged.
Shirley make sure you have been following directions by the doctor,you have to use patients too..going off your diet..and you can not make up for the high on this LANTUS IS known to rebound so never over shoot and be aware of this and from the time you start the bottle it is only good for 28 days..If you continue to have problems call the doctor tomorrow and get info... maybe you need the Regular insulin to use when your running higher than normal and stress also effects you sugar level so don't dwell on it,,wait and follow your schuele on how many units to how high you are..And some brittle people it depends on where they give themselfs the shot..you can do things like take a walk etc.to help lower but you never ever want to shoot more lantus it well flair up on you later do you have glucogon on hand for a serious low.and glucose tablets..Many hospitals or clinics run classes to help you on diet and the use of insulin and which to use when etc.Please call your doctor..Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2011 • 2 answers
Posted 9 Aug 2011 • 2 answers
Posted 16 Jan 2016 • 1 answer
Posted 7 Jun 2016 • 2 answers
Posted 3 Feb 2017 • 1 answer